# SDR DALA2014100905488

- Difficulty date: October 8, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 39,998 hours, 20,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK IN THE FRAME AT THE AIR CONDITIONING RAIL SUPPORT BRACKET BETWEEN S8-9R BS 480. MAINTENANCE REPAIRED IAW ERA 507336-14.
